| Model Number |
H749518100 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Nonstandard Device (1420); Unable to Obtain Readings (1516); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The 90% stenosed target lesion, measuring 12 mm in length with a vessel diameter of 2.5 mm, was located in the moderately tortuous and moderately calcified left anterior descending artery.The opticross hd imaging catheter was selected for intravascular ultrasound (ivus) examination.During preparation of the ivus catheter outside the patient, bubble retention was observed and could not be cleared.As a result, the catheter could not be flushed, and the image remained completely black throughout.The procedure was completed with another of the same device.The patients condition was stable, and no complications were reported.
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical evaluation could not be performed.However, a review of the media provided by the customer showed a poor image on the display.
Event or Problem Description